# SDR 98FDEA00738

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516339
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 564 - AFT CARGO BAY BS 970 FRAME IS CRACKED AT STR 26L.  REMOVED AND REPLACED FLOOR SIDEWALL SUPT AT BS 950C TO BS 1000, LBL 24, WL 146 IAW FEDEX SRM 51-30-2.  REPAIRED FRAME.  AFT CARGO BAY PER FEDEX SRM 51-40-3.
